Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 78, NWS Albuquerque, NM

June 24, 2011Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 24, 2011, 5:43 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 24, 2011, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 24, 2011, 5:43 AM MDT (11:43 UTC)
In effect from
Jun 24, 2011, 11:00 AM MDT
Expired
Jun 24, 2011, 8:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 11.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5016 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WWUS85 KABQ 241143
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 AM MDT FRI JUN 24 2011

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM MDT THROUGH
8 PM MDT THIS EVENING FOR PORTIONS OF THE CENTRAL
MOUNTAINS...NORTHEAST HIGHLANDS AS WELL AS THE EAST AND NORTHEAST
PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.A STRENGTHENING SURFACE LOW WILL TIGHTEN THE SURFACE GRADIENT
AND INCREASE WIND SPEEDS ACROSS PORTIONS OF EASTERN NEW MEXICO.
THIS COMBINED WITH SEVERE TO EXTREME DROUGHT...NEAR RECORD
TEMPERATURES...HIGH HAINES INDICES AND EXTREMELY DRY RELATIVE
HUMIDITIES IN THE SINGLE DIGITS WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS. AREAS ALONG THE INTERSTATE 40 CORRIDOR FROM
CLINES CORNERS TO TUCUMCARI...NORTHWARD TO LAS VEGAS AND CONCHAS
ARE MOST LIKELY TO OBSERVE CRITICAL FIRE WEATHER CONDITIONS.

NMZ103-104-107-108-250200-
/O.UPG.KABQ.FW.A.0076.110624T1800Z-110625T0200Z/
/O.NEW.KABQ.FW.W.0078.110624T1700Z-110625T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
543 AM MDT FRI JUN 24 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...THIS INCLUDES AREAS ALONG THE INTERSTATE 40
  CORRIDOR BETWEEN CLINES CORNERS AND TUCUMCARI...NORTHWARD TO LAS
  VEGAS AND CONCHAS ACROSS THE EASTERN PLAINS. CRITICAL FIRE
  WEATHER CONDITIONS WILL BEGIN JUST BEFORE NOON AND CONTINUE
  THROUGH EARLY EVENING. THE MOST WIDESPREAD CONDITIONS ARE
  EXPECTED BETWEEN 1 AND 5 PM.

* 20 FOOT WINDS...WEST AROUND 20 WITH GUSTS TO 30 MPH.

* RELATIVE HUMIDITY...3 TO 6 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 24, 3:16 AM MDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 24, 3:16 AM MDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 AM MDT FRI JUN 24 2011

...HOT TEMPERATURES AND VERY DRY CONDITIONS TO CONTINUE OVER
NORTHERN AND CENTRAL NEW MEXICO...

.DISCUSSION...UPPER HIGH NEAR THE BOOTHEEL OF NEW MEXICO WILL
SLUGGISHLY SHIFT EASTWARD OVER THE NEXT COUPLE OF DAYS. SUBSIDENCE
AND PLENTY OF INSOLATION WILL EXPLOIT THE DRY AIR AND SOIL
CONDITIONS...ALLOWING ABOVE NORMAL TEMPERATURES TO CONTINUE.
SURFACE LOW IS EXPECTED TO STRENGTHEN IN THE NORTHEASTERN CORNER
OF THE STATE WHILE THE REMNANT BACK DOOR FRONT KEEPS RESIDENCE ON
THE FAR SIDE OF THIS FEATURE. WHILE WINDS THROUGH THE H7-H5 LAYER
ARE NOT TERRIBLY STRONG BY SPRINGTIME STANDARDS...THEY ARE
ANOMALOUSLY STRONG FOR LATE JUNE. DEEP MIXING COUPLED WITH THE
STRENGTH OF THE SURFACE LOW SHOULD YIELD SOME STIFF BREEZES THIS
AFTERNOON...WITH EVEN SOME WINDY CONDITIONS TO THE LEE OF THE
CENTRAL MOUNTAINS. MIXING HEIGHTS REACHED 450 MB AGAIN
YESTERDAY...AND SEE NO REASON WHY THIS MARK WOULD NOT BE REACHED
AGAIN TODAY GIVEN THE HOT SURFACE HEATING. EXPECT SOME HIGH BASED
CUMULUS DEVELOPMENT TO SPREAD OFF OF THE HIGHER TERRAIN OF THE
SOUTHWESTERN AND CENTRAL TO NORTHEASTERN ZONES...BUT DO NOT
ANTICIPATE ENOUGH ORGANIZATION FOR ANY DRY T-STORM DEVELOPMENT
TODAY. NEAR TO RECORD HIGHS WILL BE OBTAINED IN MANY CENTRAL TO
EASTERN ZONES.

ONLY MINOR CHANGES WILL TAKE SHAPE INTO SATURDAY. THE CENTER OF
THE UPPER HIGH WILL MOVE TOWARD THE SOUTHEASTERN CORNER OF THE
STATE WITH MINIMAL ALTERATION IN H5 HEIGHT VALUES. THE SURFACE LOW
WILL LOSE SOME OF ITS POTENCY WITH SOME DISCREPANCY BETWEEN THE
NAM AND GFS ON PLACEMENT AND STRENGTH. REGARDLESS...WINDS DO NOT
APPEAR TO BE AS STRONG DUE TO THIS ALTERATION...BUT STILL
MODERATELY BREEZY SATURDAY AFTERNOON. MINIMAL CHANGE WILL BE
OBSERVED WITH TEMPERATURES WITH ANOTHER ROUND OF NEAR TO RECORD
HIGHS FAVORING THE EASTERN ZONES. AFTERNOON CUMULUS FIELD WILL
LIKELY BE A BIT MORE EXPANSIVE...BUT STILL DO NOT SEE SUFFICIENT
MID LEVEL MOISTURE TO SUPPORT ANY DRY THUNDER.

THE UPPER HIGH WILL ELONGATE A BIT MORE ON SUNDAY...NUDGING JUST A
BIT FARTHER EAST. TEMPERATURES WILL CONTINUE TO FOLLOW NEAR
PERSISTENCE...AND AGAIN THE HIGH-BASED CUMULUS FIELD WILL LIKELY
GROW A BIT IN SPATIAL COVERAGE. WAS TEMPTED TO ADD SOME DRY
THUNDER OVER THE HIGH TERRAIN FROM THE SOUTHWESTERN TO
NORTHEASTERN ZONES...BUT DECIDED TO HOLD OFF FOR NOW. THIS WILL BE
A CONCERN FOR SUNDAY AND MONDAY AS THE MID LEVEL MOISTURE
GRADUALLY INCREASES...BUT THE BOUNDARY LAYER REMAINS DEEP AND DRY
WHILE HOT TEMPERATURES PERSIST. ALSO ON MONDAY...THE SEEMINGLY
SEMI-PERMANENT BACK DOOR BOUNDARY IS BEING ADVERTISED TO SAG INTO
NORTHEAST NEW MEXICO WHICH COULD FUEL UPSLOPE WINDS AND MOISTURE
FOR A STRAY STORM OR TWO.

ISOLATED POPS ARE PEPPERED ACROSS THE HIGH TERRAIN IN THE
REMAINDER OF THE EXTENDED FORECAST...GENERALLY FOCUSED FROM A
SOUTHWEST TO NORTHEAST ORIENTATION OVER THE CWA AS THE UPPER HIGH
TO THE EAST WOULD DICTATE. MUCH OF THIS WOULD LIKELY BE DRY
ACTIVITY...DROPPING LITTLE TO NO MEASURABLE RAINFALL. NOT UNTIL
LATE NEXT WEEK...A TROPICAL SYSTEM IS FORECAST TO MAKE LANDFALL ON
THE GULF...SOUTH OF THE RIO GRANDE. THIS COULD PROVIDE THE SHOT OF
MOISTURE NEEDED TO KICK OFF THE MONSOON THUNDERSTORM SEASON...BUT
CONFIDENCE IS CERTAINLY NOT HIGH WITH THIS SOLUTION...GIVEN SO
MANY LONG RANGE UNCERTAINTIES.

52

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS ALL OF NEW MEXICO
THROUGH THE NEXT 24 HOURS. EXPECT BREEZY CONDITIONS TO DEVELOP
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM LATE THIS
MORNING THROUGH LATE THIS AFTERNOON. SURFACE WIND SPEEDS BETWEEN
15 TO 20 KTS WITH GUSTS TO 30 KTS POSSIBLE ESPECIALLY ALONG
INTERSTATE 40 FROM CLINES CORNERS TO SANTA ROSA. IN
ADDITION...SMOKE FROM THE WALLOW FIRE MAY CAUSE LOCALIZED VSBY
RESTRICTIONS OVER SW CATRON COUNTY WITH SMOKE POSSIBLE EAST OF THE
PACHECO FIRE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW

&&

.FIRE WEATHER...MAIN FIRE WEATHER FORECAST CHALLENGE WAS DECIDING
ON WHAT TO DO WITH THE CURRENT WATCH. EVERY PARAMETER IS RIPE FOR
EXPLOSIVE FIRE GROWTH TODAY EXCEPT FOR WINDS. MODELS DO SHOW A
DEEPENING LEE SIDE SURFACE LOW TAKING SHAPE BUT 700MB WINDS ARE
NOT TOO IMPRESSIVE AND MET GUIDANCE HAS COME DOWN ON EXPECTED WIND
SPEEDS FOR TODAY. WINDS WILL BE MARGINAL BUT HAINES INDICES WILL
BE 6 ACROSS ALL OF NEW MEXICO WITH SUPERHAINES OVER THE CENTRAL
AND NORTHEAST. WE WILL SEE NEAR RECORD TO RECORD TEMPERATURES WITH
12 TO 20 DEGREES ABOVE NORMAL... A CONTINUATION OF EXTREME DROUGHT
AND WIDESPREAD HUMIDITIES IN THE 3 TO 6 PERCENT RANGE. GIVEN THE
STATE OF FUELS AND ONGOING FIRE POTENTIAL WE WILL UPGRADE TO A RED
FLAG WARNING EVEN THOUGH 20 FOOT WINDS WILL BE MARGINAL. ANYTHING
THAT GETS IGNITED TODAY WILL NO DOUBT HAVE THE POTENTIAL FOR
EXPLOSIVE GROWTH.

TO MAKE MATTERS WORSE WE EXPECT OVERNIGHT RECOVERIES TO BE POOR
ACROSS ALL BUT THE NORTHWEST AND EXTREME EAST INTO SATURDAY MORNING.
ANOTHER LEE SIDE SURFACE LOW WILL TAKE SHAPE LEADING TO BREEZY
CONDITIONS OVER THE EAST. ONCE AGAIN...CONDITIONS LOOK MARGINAL BUT
WE CAN'T RULE OUT AN HOUR OR TWO OF CRITICAL CONDITIONS OVER CENTRAL
SECTIONS. SHALLOW LOW LEVEL MOISTURE MAY TRY TO SNEAK BACK INTO THE
SOUTHEAST ALONG THE DRYLINE LATER SATURDAY INTO SUNDAY AND OVER THE
FAR NORTHEAST WITH A BACKDOOR COLD FRONT. THE MOISTURE RESPONSE WILL
BE BRIEF AND LIKELY TO MIX OUT DURING SUNDAY AFTERNOON WITH SINGLE
DIGIT HUMIDITIES POSSIBLE. DRY...HOT AND BREEZY CONDITIONS WILL
CONTINUE ON SUNDAY. THE UPPER HIGH WILL REMAIN CENTERED NEAR EL PASO
WITH SOME MID LEVEL MOISTURE MOVING IN ALOFT. THIS COULD BRING ABOUT
A FEW ISOLATED HIGH BASED SHOWERS/STORMS OVER THE WEST LATER SUNDAY.
MUCH OF THESE WILL BE DRY STORMS POSING A DRY LIGHTNING CONCERN.

SIMILAR PATTERN IS EXPECTED ON MONDAY BEFORE THE HIGH SHIFTS A BIT
FURTHER NORTH WITH A SLIGHT UPTICK IN HIGH BASED STORMS POSSIBLE
TUESDAY AFTERNOON AND EVENING OVER THE HIGH TERRAIN. A MIX OF WET
AND DRY STORMS WILL BE POSSIBLE. MEDIUM TO LONG RANGE GUIDANCE
CONTINUES TO WOBBLE THE RIDGE NEARBY WITH THE CHANCE FOR ISOLATED TO
SCATTERED HIGH BASED STORMS OVER THE CENTRAL AND WEST INTO FRIDAY.

BY THE END OF THE FORECAST PERIOD...MODELS CONTINUE TO DEVELOP A
TROPICAL SYSTEM OVER THE SOUTHERN GULF...POSSIBLY MOVING ACROSS
TEXAS AND INTO MEXICO WITH A TRACK RIDING ALONG THE SOUTHERN
PERIPHERY OF THE RIDGE. WHILE THIS IS ALL SPECULATION ATTM...REMNANT
MOISTURE COULD GET SHOVED INTO AT LEAST SOUTHERN PORTIONS OF NEW
MEXICO BY THE BEGINNING OF NEXT WEEK. STAY TUNED.

KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  95  59  95  58 /   0   0   0   0
DULCE...........................  88  42  89  43 /   0   0   0   0
CUBA............................  94  43  93  44 /   0   0   5   5
GALLUP..........................  92  53  92  52 /   0   0   0   0
EL MORRO........................  87  49  87  49 /   0   0   5   5
GRANTS..........................  92  50  94  50 /   0   0   5   5
QUEMADO.........................  91  53  91  54 /   0   0   5   5
GLENWOOD........................  99  59  98  60 /   0   0   5   5
CHAMA...........................  86  43  84  42 /   0   0   5   5
LOS ALAMOS......................  94  59  95  60 /   0   0   5   5
PECOS...........................  89  53  89  55 /   5   5   5   5
CERRO/QUESTA....................  87  45  87  46 /   5   5   5   5
RED RIVER.......................  79  37  80  40 /   5   5   5   5
ANGEL FIRE......................  81  39  82  41 /   5   5   5   5
TAOS............................  92  47  92  48 /   5   5   5   5
MORA............................  86  55  88  57 /   5   5   5   5
ESPANOLA........................  98  51 100  50 /   0   0   0   0
SANTA FE........................  94  58  94  59 /   5   5   5   5
SANTA FE AIRPORT................  95  57  97  58 /   0   0   5   5
ALBUQUERQUE FOOTHILLS...........  97  67  96  67 /   0   0   5   5
ALBUQUERQUE HEIGHTS.............  99  69  98  70 /   0   0   0   0
ALBUQUERQUE VALLEY.............. 101  65 100  64 /   0   0   0   0
ALBUQUERQUE WEST MESA........... 101  65 100  65 /   0   0   0   0
LOS LUNAS....................... 100  61 101  61 /   0   0   0   0
RIO RANCHO...................... 101  66 100  66 /   0   0   0   0
SOCORRO......................... 102  62 102  62 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  88  54  89  53 /   0   0   5   5
TIJERAS.........................  96  62  96  63 /   0   0   5   5
MORIARTY/ESTANCIA...............  94  54  94  57 /   5   5   5   5
CLINES CORNERS..................  90  61  92  62 /   5   5   5   5
GRAN QUIVIRA....................  96  64  96  61 /   0   0   5   5
CARRIZOZO.......................  99  62  99  61 /   5   5   0   0
RUIDOSO.........................  90  50  90  54 /   5   5   5   5
CAPULIN.........................  95  52  96  53 /   5   5   5   5
RATON........................... 100  53 100  55 /   5   5   5   5
SPRINGER........................  98  55  99  59 /   5   5   5   5
LAS VEGAS.......................  93  60  94  60 /   5   5   5   5
CLAYTON......................... 102  64 103  65 /   5   5   0   0
ROY.............................  97  65  99  65 /   5   5   0   0
CONCHAS......................... 105  65 106  69 /   5   5   0   0
SANTA ROSA...................... 103  65 105  66 /   5   5   0   0
TUCUMCARI....................... 107  67 109  69 /   5   5   0   0
CLOVIS.......................... 106  66 106  69 /   5   5   0   0
PORTALES........................ 107  65 107  68 /   5   5   0   0
FORT SUMNER..................... 106  67 107  68 /   5   5   0   0
ROSWELL......................... 109  67 109  70 /   5   5   0   0
PICACHO......................... 104  66 107  62 /   5   5   0   0
ELK.............................  98  61 102  58 /   5   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ103-104-107-108.

&&

52/17
Hazardous weather outlook, Jun 24, 5:43 AM MDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 AM MDT FRI JUN 24 2011

NMZ501>540-251200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
543 AM MDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HOT CONDITIONS WITH NEAR RECORD HIGH TEMPERATURES ARE EXPECTED
TODAY OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. RESIDENTS
SHOULD TAKE APPROPRIATE PRECAUTIONS TO AVOID HEAT STRESS AND
FATIGUE...ESPECIALLY IF WORKING OUTDOORS. DRINK PLENTY OF
WATER...WEAR LIGHTWEIGHT...LIGHT-COLORED...LOOSE-FITTING
CLOTHING...AND TAKE FREQUENT BREAKS WHEN WORKING.

A BRIEF PERIOD OF STRONGER WINDS WILL DEVELOP THIS
AFTERNOON...PRIMARILY ALONG THE INTERSTATE 40 CORRIDOR FROM CLINES
CORNERS TO TUCUMCARI. THESE STRONGER WINDS ALONG WITH THE
HOT...UNSTABLE...AND VERY DRY CONDITIONS IN PLACE WILL CREATE A
FEW HOURS OF CRITICAL FIRE WEATHER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
HOT CONDITIONS WITH NEAR RECORD HIGH TEMPERATURES WILL CONTINUE
SATURDAY...SUNDAY...AND INTO NEXT WEEK OVER MUCH OF CENTRAL AND
EASTERN NEW MEXICO. RESIDENTS SHOULD REMAIN CAUTIOUS OF THE
DANGERS ASSOCIATED WITH HEAT STRESS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

52

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.